MAUDE Adverse Event Report: ORTHOPEDIATRICS 130° CANNULATED CHILD BLADE PLATE 40MM 0MM X 4 HOLE

ORTHOPEDIATRICS 130° CANNULATED CHILD BLADE PLATE 40MM 0MM X 4 HOLE
Model Number 00-1200-5000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
Patient came to the hospital with severe pain, doctor sent for xray and at this point discovered that the plate was broken inside.

Brand Name
130° CANNULATED CHILD BLADE PLATE 40MM 0MM X 4 HOLE
Common Device Name
130° CANNULATED CHILD BLADE PLATE 40MM 0MM X 4 HOLE
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key24292456
Report Number3006460162-2026-00003
Device Sequence Number10247694
Product Code HRS
UDI-Device Identifier00841132110287
UDI-Public00841132110287
Combination Product (Y/N)N
Initial Reporter CountryTC
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1200-5000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown